# SDR V0XD20160912167

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 21,226 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR T/E HAS A GOUGE BETWEEN RIBS 4 AND 5.  REMOVED DAMAGE FROM LT ELEVATOR T/E BETWEEN RIBS 4 AND 5, AND FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 55-21-01-991-815, SHEET 1.  NDT PERFORMED WO A16-1084.
